# SDR CALA2025032703243

- Difficulty date: March 23, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 70,238 hours, 31,527 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516617
- Part serial: A7711
- Condition: None
- Location: Zone 800
- Part time: 719,932 hours, 709,369 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD DOOR ESCAPE SLIDE REMOVE {A3NB-25-3-0020} - REMOVED R1 DOOR SLIDE FOR REPLACEMENT PER AMM 25-62-44-000-802-A INSTALLED 1R DOOR ESCAPE SLIDE PER AMM 25-62-44-400-802-A. OPS CHECK GOOD.
